# SDR UPS803600

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corrosion
- Location: Fs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE, FOUND CORROSION ON UPPER RT HORIZ SUPPORT FS 70, BULKHEAD RBL 65.  REPLACED SUPPORT IAW SRM 51-1-20D.
